# SDR USAA060180

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 22,967 hours, 22,967 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: F5331534420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING SUPPORT ANGLE AFTER 44 BOTH SIDES OF CL CORRODED.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11, 51-42-11, DEFECT SIZE: .125 INCH - 5 PLACES.
